My Holdings   Activate Remote Access

Studies in Duality on Noetherian Formal Schemes and Non-Noetherian Ordinary Schemes


About this Title

Leovigildo Alonso Tarrío, Ana Jeremías López and Joseph Lipman

Publication: Contemporary Mathematics
Publication Year 1999: Volume 244
ISBNs: 978-0-8218-1942-5 (print); 978-0-8218-7834-7 (online)
DOI: http://dx.doi.org/10.1090/conm/244
MathSciNet review: 1716706

Read more about this volume

View other years and volumes:

Table of Contents


Front/Back Matter

Chapters

View full volume PDF